MathSciNet Relay Station
MathSciNet bibliographic data
MR2577808 54H25
Razani, A.; Salahifard, H. Invariant approximation for ${\rm CAT}(0)$ spaces. Nonlinear Anal. 72 (2010), no. 5, 2421–2425.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement